# SDR FDEA200904201349

- Difficulty date: April 20, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 55,704 hours, 12,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: ACA72251
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON SECOND LAYER WEB FROM TOP DURING HFEC OPEN HOLE INSPECTION ON 0.520 INCH HOLE AT MAIN CARGO DOOR NR 1 LOWER JAMB AT HOLE C.  REPAIRED AS PER EA 1-5310-129206,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
